A Rare Recommendation
I am a little dizzy at times or feel rather faint for just a few moments, so I shared that with my physician upon my check up yesterday. I already take a very low dose of statins and blood pressure medication and he didn't want to quit the latter, since palpitations may return.
He did make a recommendation and, as he even said so himself, it was one that sounded odd and is not often given to his patients; eat a little more salt. Yup, you are not reading that wrong. Apparently, the statins also slightly lower blood pressure and eating a little more salty foods will offsets the side-effects.
One would expect that quitting either one of the medications would be in order, but that is not feasible. The statins keep my cholesterol levels in check and the blood pressure meds keep my heart rhythm from going haywire at times.
Since my cooking is low-sodium based, I suppose I will have to season my food with a little salt. I would also do well to pay more attention to what I say and ensure my words are also seasoned with salt! :-)
Let your speech always be with grace, seasoned with salt, that you may know how you ought to answer each one.